# SDR 3PRA2011061400001

- Difficulty date: June 14, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 26,524 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: CHIR0031
- Condition: Locked
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF MAIN GEARBOX CHIP DETECTOR AND SCREEN, METAL WAS FOUND.  ON FURTHER INSPECTION OF MAIN GEARBOX FOUND THE NR 1 INPUT FREEWHEEL UNIT LOCKED UP.
